# SDR AALA202501026688

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 61,824 hours, 40,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  OVERWING EXIT EMERGENCY EXIT LIGHT INOPERATIVE ON LEFT SIDE. MAINTENANCE REPLACED OVER WING EXIT SIGN AND OPS CHECKED GOOD PER AMM 33-51-16.
